MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES CY010, 5MMX35CM EPIX LAPA DISSECT, 10/BX; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

APPLIED MEDICAL RESOURCES CY010, 5MMX35CM EPIX LAPA DISSECT, 10/BX; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number CY010
Medical Device Problem Codes Activation Failure (3270); Incomplete or Inadequate Connection (4037)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/02/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event device is anticipated to be returned to applied medical for evaluation.A follow-up report will be provided upon completion of investigation.
 
Event or Problem Description
Procedure performed: unknown.Event description: the acct mgr was not present for the case.The cautery function did not work from the beginning.It is unknown what monopolar cord was used.A new device was opened and used to complete the case.The cord was able to be attached to the device.It is unknown if the cable was replaced with the alternate device.There was no patient injury.There are no photos available.The device is available to be returned.Intervention: a new device was opened and use to complete the case.Patient status: no patient injury.
 
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation.Testing was performed on the event unit; however, the complainant¿s experience could not be confirmed as the event unit functioned as intended.The event unit met current specifications and there were no visible non-conformances.Applied medical has reviewed the details surrounding the event and related products and is unable to determine the cause of the reported event or confirm that a product malfunction occurred.
 
Event or Problem Description

Brand Name
CY010, 5MMX35CM EPIX LAPA DISSECT, 10/BX
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key12155615
Report Number2027111-2021-00569
Device Sequence Number19824963
Product Code GEI
UDI-Device Identifier00607915126964
UDI-Public(01)00607915126964(17)240322(30)01(10)1411723
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K103282
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/22/2024
Device Model NumberCY010
Device Catalogue Number101419901
Device Lot Number1411723
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/28/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 07/06/2021
Supplement Date Received by Manufacturer07/06/2021
Initial Report FDA Received Date07/12/2021
Supplement Report FDA Received Date10/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1